# SDR 04FDEA01467

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB116414
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E LOWER L/E SUPPORT BRACKET IS CRACKED AT IT'S AFT END RT WS XORS 835.  REMOVED AND REPLACED RT WING L/E SUPPORT BRACKET AT WS XORS 835 INBOARD OF SLAT TRACK 15 IAW SRM 51-31-01 AND SRM 51-35-01.
